# SDR ABXA9700943

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99234343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT KIDNEY PANEL NR 5114A AFT ATTACH FLANGE DOUBLER CORRODED.  TRIMMED OUT CORRODED SECTION OF DOUBLER AND REPAIRED IAW ABX REA D953-19275.
